ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Dual-frequency characteristics of Minkowski-square ring antennas

Vinoy, KJ and Pal, A (2010) Dual-frequency characteristics of Minkowski-square ring antennas. In: IET Microwaves, Antennas & Propagation, 4 (2). pp. 219-224.

Full text not available from this repository. (Request a copy)
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...


Fractal Minkowski curves to design a compact dual-frequency microstrip ring antenna are proposed. Sides of a square ring have been selectively replaced with first and second iterations of the generalised fractal geometry to design a smaller antenna with dual-frequency operation. This behaviour has been explained based on current distributions on the antenna structure. Measured results compare well with electromagnetic simulations.

Item Type: Journal Article
Publication: IET Microwaves, Antennas & Propagation
Publisher: The Institution of Engineering and Technology.
Additional Information: Copyright of this article belongs to The Institution of Engineering and Technology.
Keywords: Minkowski-square ring antennas, fractal Minkowski curves, dual-frequency microstrip ring antenna, fractal geometry
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 23 Mar 2010 07:39
Last Modified: 23 Mar 2010 07:39
URI: http://eprints.iisc.ac.in/id/eprint/26399

Actions (login required)

View Item View Item